It’s been 10 days since I took the Simponi shot and I’m starting to feel achy all over again. It almost feels like a flare coming on. I don’t know if anyone else gets these, but I get itchy welts on my skin — almost like a poison ivy reaction — when my inflammatory response gets up (if you do, please leave me a comment). I’ve had 3-4 of these pop up today. Thank goodness for the desk supply of cortisone cream.
Part of the achiness may just be stress and lack of sleep. The last day I had off was 16 days ago and it’s been 10-14 hour days since then at work. I’ve got another week to go before this project is done. If I don’t flare before it’s done, it’ll be a miracle.
It might also be the weather. Dallas had one of its fall thunderstorms roll through yesterday/last night. Rain is always hard on the joints (natural and titanium), but this cool front dropped the temps down from a high of about 90 to less than 75 degrees. The air conditioner is still running at the office so I’ve felt chilled all day.
A good night’s sleep and a sunny day tomorrow should brighten up my disposition. I hope so. It’s going to be AH’s and elbows until late working on this project and if I don’t get my act together, it’s not going to get done.
I hope I’m just tired and that the Simponi is continuing to work. It only lasted a week last time, so I suspect that the effects are starting to wear off. Hopefully by the third shot it will last even longer.
I saw the insurance benefit statement the other day for my last shot. Without the insurance adjustment, the Simponi shot is $1800 [each]. I think that working as hard as I do makes my RA worse, but working this hard is what gets me the insurance that pays for my drugs. 21st Century catch 22.
Thanks for checking in.